Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Blurry vision, seeing floating green things after ball hit eye. Serious?

Got hit on right eye when play indoor soccer. Literally felt soccer ball touched my eye ball. Very blurry vision at bottom half of the view. After putting on ice for 10 min, start to see floating green things in right eye, moving when eyeball moves. Blurry vision got improved, though. Now 3hrs afterwards. What are the green things? Is this serious? Shall I go see eye doc now, or wait until tomorrow. Thank you!
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear user
as from your history you had injury by a soccer ball. Now the symptoms are blurring of vision and seeing floaters. Floaters indicate opacities in the vitreous which may follow inflammation of the vitreous or accumulation of blood in the vitreous. since blunt injury is associated with few serious injuries of the retina eye examination by ophthalmologist is strictly advised in your case.
Thank you
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor